# SDR SWIA200414267

- Difficulty date: December 13, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Aircraft time: 18,990 hours, 28,026 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3430001005
- Part serial: 0523
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 10,755 hours, 15,994 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

ON THE GROUND, RECEIVED FLAP LIGHT ON THE MAP WITH THE INBOARD FLAPS.  REMOVED AND REPLACED LEFT INBOARD FLAP ACTUATOR.  OPERATIONAL CHECK GOOD IAW 27-50-02, P/N  343000-1005 S/N ON 0349 S/N OFF 0523.
